| Catalog Number |
B12LT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 12/26/2025 d4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during the unk surgery, the surgeon noted the device had air leakage issue.Changed another one to continue the surgery, the same problem happened again.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 1/20/2026.D4: batch # c9ev65.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the b12lt device was returned with no damage in the external components.In addition, the packaging opened was returned along with the instrument.A leak test was performed and the device was noted to leak inserting and removing the test probe through the device.As each device is visually inspected and functionally tested during the manufacturing process, no conclusion could be reached as to what might have caused the reported event.Additionally, photos were provided that they showed of the devices returned.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.Device history review: a manufacturing record evaluation was performed for the finished device batch c9ev65 number, and no non-conformances were identified.